Charles University in Prague, Faculty of Mathematics and Physics

Research papers

1. M. Zelený, The Banach-Mazur game and $\sigma$-porosity, Fund. Math. 150 (1996), 197-210.

2. M. Zelený, Sets of extended uniqueness and $\sigma$-porosity, Comment. Math. Univ. Carolinae 38 (1997), 337-341.

3. M. Zelený, Calibrated thin coanalytic $\sigma$-ideals are G-$\delta$, Proc. Amer. Math. Soc. 125 (1997), 3027-3032.

4. M. Zelený, On singular boundary points of complex functions, Mathematika 45 (1998), 119-133.

5. P. Holický, S.P. Ponomarev, L. Zajíček, M. Zelený, Structure of the set of continuous functions with Luzin's property (N),
    Real Anal. Exchange 24 (1998-99), 635-656.

6. M. Zelený, The Dynkin system generated by balls in $\mathbb R^d$ contains all Borel sets, Proc. Amer. Math. Soc. 128 (2000), 433-437.

7. P. Holický, M. Zelený, A converse of the Arsenin-Kunugui theorem on Borel sets with $\sigma$-compact sections, Fund. Math. 165 (2000), 191-202.

8. M. Zelený, A remark on the Debs - Saint Raymond theorem, Proc. Amer. Math. Soc. 129 (2001), 3711-3714.

9. M. Zelený, An example of a $\mathcal C^{1,1}$-function, which is not a d.c. function, Comment. Math. Univ. Carolinae 43 (2002), 149-154.

10. E. Matoušková, M. Zelený, A note on intersections of non-Haar null sets, Colloq. Math. 96 (2003), 1-4.

11. L. Zajíček, M. Zelený, On the complexity of some $\sigma$-ideals of $\sigma$-P-porous sets, Comment. Math. Univ. Carolinae 44 (2003), 531-554.

12. M. Zelený, J. Pelant, The structure of the $\sigma$-ideal of $\sigma$-porous sets, Comment. Math. Univ. Carolinae 45 (2004), 37-72.

13. P. Holický, L. Zajíček, M. Zelený, A remark on a theorem of Solecki, Comment. Math. Univ. Carolin. 46 (2005), 43-54.

14. M. Zelený, L. Zajíček, Inscribing compact non-$\sigma$-porous sets into analytic non-$\sigma$-porous sets, Fund. Math. 185 (2005), 19-39.

15. E. Matheron, M. Zelený, Rudin-like sets and hereditary families of compact sets, Fund. Math. 185 (2005), 97-116.

16. L. Zajíček, M. Zelený, Inscribing closed non-$\sigma$-lower porous sets into Suslin non-$\sigma$-lower porous sets, Abstr. Appl. Anal. 2005, 221-228.

17. M. Zelený, An absolutely continuous function with non-$\sigma$-porous graph, Real. Anal. Exchange 30 (2004-05), 547-564.

18. M. Zelený, Descriptive properties of $\sigma$-porous sets, Real Anal. Exchange 30 (2004-05), 657-674.

19. E. Matheron, S. Solecki, M. Zelený, Trichotomies for ideals of compact sets, Jour. Symb. Logic 71 (2006), 586-598.

20. J. Malý, M. Zelený, A note on Buczolich's solution of the Weil gradient problem: a construction based on an infinite game,
      Acta Math. Hungar. 113 (2006), 145-158.

21. E. Matheron, M. Zelený, Descriptive set theory of families of small sets, Bull. Symb. Logic 13 (2007), 482-537. Updates

22. M. Zelený, The Denjoy-Clarkson property with respect to Hausdorff measures for the gradient mapping of functions of several variables,
      Ann. Inst. Fourier. 58 (2008), 405-428.

23. V. Vlasák, M. Zelený, Compact sets of continuity for Borel functions, Topol. Appl. 155 (2008), 1672-1676.

24. T. Mátrai, M. Zelený, On monotone presentations of Borel sets, Real Anal. Exchange 34 (2009), 311-318.

25. J. Spurný, M. Zelený, Additive families of low Borel classes and Borel measurable selectors, Canad. Math. Bull. 54 (2011), 180-192.

26. D. Lecomte, M. Zelený, Baire-class $\xi$ colorings: the first three levels, Trans. Amer. Math. Soc. 366 (2014), 2345-2373.

27. J. Spurný, M. Zelený, Convergence of a typical martingale (A remark on the Doob theorem), J. Math. Anal. Appl. 414 (2014) 945–958.

28. D. Lecomte, M. Zelený, Descriptive complexity of countable unions of Borel rectangles, Topol. Appl. 166 (2014), 66-84.

29. J. Spurný, M. Zelený, Baire classes of strongly affine functions on simplices and on C*-algebras, J. Funct. Anal. 267 (2014), no. 10, 3975–3993.

30. R. van den Brink, R. Levínský, M. Zelený, On proper Shapley value for TU-games, Int. J. Game Theory 44 (2015), 449-471.

31. M. Cúth, M. Rmoutil, M. Zelený, On separable determination of $\sigma$-porous sets in Banach spaces, Topol. Appl. 180 (2015), 64–84.

32. D. Lecomte, M. Zelený, Borel chromatic number of closed graphs, Fund. Math. 234 (2016), 163-169.

33. M. Doležal, D. Preiss, M. Zelený, Infinite games and $\sigma$-porosity, Israel J. Math. 215 (2016), 441-457.

34. D. Lecomte, M. Zelený, Universal and complete sets in martingale theory, Math. Log. Quart. 64, No. 4–5, 312–335 (2018).

35. R. van den Brink, R. Levínský, M. Zelený, The Shapley value, proper Shapley value, and sharing rules for coopoerative ventures,
      Oper. Res. Lett. 55 (2020), 55-60.

36. R. Levínský, M. Zelený, Asymmetric parametric division rules revisited, Econ. Bull. 40 (2020), 109-116.

37. R. Levínský, A. Neyman, M. Zelený, Should I remeber more than you? Best responses to factored strategies, Int. J. Game Theory 49 (2020), 1105–1124.

38. P. Holický, M. Zelený, There is no bound on Borel classes of the graphs in the Luzin-Novikov theorem, Dissertationes Mathematicae 576 (2022), 1-77.

39. B. Hanson, P. Pierce, M. Zelený, O. Zindulka, Dimensions of images and graphs of little Lipschitz functions, Fund. Math. 262 (2023), 37–70.